Results 1 to 5 of 5
Like Tree4Likes
  • 1 Post By Iwantoff2013
  • 2 Post By Iluv2smile
  • 1 Post By alexnt
on sub tapering program was given dilaudid at hospital
  1. #1
    subuser28 is offline Member
    Join Date
    Jul 2014
    Posts
    55

    Default on sub tapering program was given dilaudid at hospital

    Hey guys I'm currently tapering off sub. I'm currently at 1.5 mgs. Last night I dislocated my shoulder and had to go to the ER to get it relocated. They hooked me to an iv and I heard them say dilaudid. They got my shoulder in place but it really hurt so I don't think they gave me much. That was at about 5:00 this morning. I'm curious on how long I should wait to take my sub dose. I heard 24 hrs. But I'm not sure if the dilaudid even got on my receptors much. I felt warm and fuzzy after the iv but only for less than an hour. I'd appreciate any input... Thanks

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hey there. Welcome.

    Generally, we recommend that you wait to go into WD before starting Sub again. However, how much Dilaudid did they give you in total? If it's not that much, there's probably no need to wait for severe WD symptoms based off the COWS worksheet (which measures WD so people don't risk going into precipitated WD).

    We had a member here - about 7 months ago - who had a similar situation. Many "Platinum members" (including me) told her she was probably safe to re-induct on Sub soon. Give it at least 24 hours.

    I'll ask my friend Alex (a trusted member here) to weigh in. My guess is that he may agree with me. I'll check back soon...

    Kat
    alexnt likes this.

  3. #3
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Hi there

    Dilaudid can not knock bup off the receptors.
    The only think that can is fentanyl..

    They probaly only gave you 0.5 mg that is the standard 1st time dose..

    I think you will be ok..
    The only way you would go into withdrawals is if something knocked all the bup of the receptors..
    When you take your regular sub dose you will just be filling up the receptors from whatever has worn off because of half time..
    Which is probaly very little..
    This is just my opinion..
    Take care
    Iluv2
    alexnt and Iwantoff2013 like this.

  4. #4
    alexnt is offline Platinum Member
    Join Date
    Dec 2006
    Location
    ohio, , .
    Posts
    2,255

    Default

    Quote Originally Posted by subuser28 View Post
    Hey guys I'm currently tapering off sub. I'm currently at 1.5 mgs. Last night I dislocated my shoulder and had to go to the ER to get it relocated. They hooked me to an iv and I heard them say dilaudid. They got my shoulder in place but it really hurt so I don't think they gave me much. That was at about 5:00 this morning. I'm curious on how long I should wait to take my sub dose. I heard 24 hrs. But I'm not sure if the dilaudid even got on my receptors much. I felt warm and fuzzy after the iv but only for less than an hour. I'd appreciate any input... Thanks
    My guess would be since you were on 1.5 mg of subs and were just given a dose dilaudid that may have got thru the receptors it would not have knocked the subs that were in your system off your receptors. I would just go ahead and dose your subs like you have been.

    Alex
    Iwantoff2013 likes this.

  5. #5
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Quote Originally Posted by Iwantoff2013 View Post
    Hey there. Welcome.

    Generally, we recommend that you wait to go into WD before starting Sub again. However, how much Dilaudid did they give you in total? If it's not that much, there's probably no need to wait for severe WD symptoms based off the COWS worksheet (which measures WD so people don't risk going into precipitated WD).

    We had a member here - about 7 months ago - who had a similar situation. Many "Platinum members" (including me) told her she was probably safe to re-induct on Sub soon. Give it at least 24 hours.

    I'll ask my friend Alex (a trusted member here) to weigh in. My guess is that he may agree with me. I'll check back soon...

    Kat
    Just read my post to you and had to laugh. I feel a little silly. When I mentioned Platinum Members, it sounded a bit snooty (for lack of a better word). I didn't mean to imply that other members don't have a lot of knowledge to offer. I feel like a dork!

    Anyway, how are you feeling? Did you go ahead and take your Sub dose?

    Kat

Similar Threads

  1. hospital
    By sweetchikk05 in forum Need to Talk?
    Replies: 10
    Last Post: 01-22-2007, 09:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22